# SDR 9715689916

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT ROW 12 AT END OF CATWALK AND LEFT TAIL CONE EMERGENCY FLOOR LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT ROW 12 AND RELAMPED TAIL CONE FLOOD AND CATWALK LIGHTS, OPERATIONAL CHECK NORMAL.
